Vanishing cycles and$D$

M. G. M. van Doorn Department of Mathematics, Catholic University

TBD mathscidoc:1701.332706

Arkiv for Matematik, 27, (1), 219-244, 1989.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 173 downloads ] [ 0 comments ]
@inproceedings{m.1989vanishing,
  title={Vanishing cycles and$D$},
  author={M. G. M. van Doorn},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203530255099515},
  booktitle={Arkiv for Matematik},
  volume={27},
  number={1},
  pages={219-244},
  year={1989},
}
M. G. M. van Doorn. Vanishing cycles and$D$. 1989. Vol. 27. In Arkiv for Matematik. pp.219-244. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203530255099515.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved